The structure of lower Perron exponents of exponentially stable linear systems with perturbations of higher order
Differencialʹnye uravneniâ, Tome 31 (1995) no. 3, pp. 393-406
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_3_a2,
author = {E. A. Barabanov},
title = {The structure of lower {Perron} exponents of exponentially stable linear systems with perturbations of higher order},
journal = {Differencialʹnye uravneni\^a},
pages = {393--406},
year = {1995},
volume = {31},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_3_a2/}
}
TY - JOUR AU - E. A. Barabanov TI - The structure of lower Perron exponents of exponentially stable linear systems with perturbations of higher order JO - Differencialʹnye uravneniâ PY - 1995 SP - 393 EP - 406 VL - 31 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1995_31_3_a2/ LA - ru ID - DE_1995_31_3_a2 ER -
E. A. Barabanov. The structure of lower Perron exponents of exponentially stable linear systems with perturbations of higher order. Differencialʹnye uravneniâ, Tome 31 (1995) no. 3, pp. 393-406. http://geodesic.mathdoc.fr/item/DE_1995_31_3_a2/